Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rash on chest and upper back. Why are the bumps itchy? Will acidophilus help?

Hello, I have a rash on my chest and upper back and neck that is ichy. It looks like tiny red bumps. I have been taking azithromychin for a sinus infection and am wondering if this could be an allergic reaction? Would a rash as such go away on its own or do I need some cream? I have had this for 3 days now. Not getting much worse sort of staying the same. This is my last day on antibiotic and i take one pill a day that is 250 MG. I have also been taking Acidophilus two hours after I take the antibiotic. Any suggestions? Oh and my boyfriend is afraid he has got it too because he is noticing a rash on his chest as well.. I appreciate your time.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of URTICARIA is the cause for your sufferings.

possible causes include;

--food and food additives
--insect bites
-intestinal worms
--emotional stress
--physical factors like heat,cold,sun,exertion,pressure,vibrations are some causes.

treatment option;
i would suggest you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor